Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 49, Issue 3

Issues

Stability of n-Dimensional Additive Functional Equation in Generalized 2-Normed Space

M. Arunkumar
Published Online: 2016-08-20 | DOI: https://doi.org/10.1515/dema-2016-0027

Abstract

In this paper, the author established the general solution and generalized Ulam-Hyers-Rassias stability of n-dimensional additive functional equation

in generalized 2-normed space.

Keywords: additive functional equation; generalized Ulam-Hyers-Rassias stability

References

  • [1] J. Aczel, J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989.Web of ScienceGoogle Scholar

  • [2] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.Google Scholar

  • [3] M. Arunkumar, Stability of a cubic functional equation in dq-normed space, Int. J. Pure Appl. Math. 57 (2009), 241-250.Google Scholar

  • [4] M. Arunkumar, Three dimensional quartic functional equation in fuzzy normed spaces, Far East J. Appl. Math. 41(2) (2010), 88-94.Google Scholar

  • [5] M. Arunkumar, Solution and stability of Arun-additive functional equations, Int. J. Math. Sci. Eng. Appl. 4(3) August 2010, 33-46.Google Scholar

  • [6] M. Arunkumar, S. Murthy, G. Ganapathy, S. Karthikeyan, Stability of the generalized Arun-additive functional equation in intutionistic fuzzy normed spaces, Int. J. Math. Sci. Eng. Appl. 4(5) December 2010, 135-146.Google Scholar

  • [7] M. Arunkumar, S. Jayanthi, Solution and stability of additive and quadratic functional equation in generalized 2-normed spaces, Int. J. Pure Appl. Math., accepted.Google Scholar

  • [8] M. Arunkumar, Solution and stability of a functional equation originating from arithmetic mean of consecutive Terms of an arithmetic progression, Functiomal Equations in Mathematical Analysis, Dedicated to the Memory of the 100th Anniversary of S. M. Ulam, SPRINGER, accepted.Google Scholar

  • [9] M. Arunkumar, G. Ganapathy, S. Murthy, Stability of a functional equation having nth order solution in generalized 2-normed spaces, Int. J. Math. Sci. Eng. Appl. 5(4) July 2011, 361-369.Google Scholar

  • [10] D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237.Google Scholar

  • [11] S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, 2002.Google Scholar

  • [12] D. O. Lee, Hyers-Ulam stability of an addtiive type functional equation, J. Appl. Math. Comput. 13(1-2) (2003), 471-477.Google Scholar

  • [13] I. Fenyö, Osservazioni su alcuni teoremi di D. H. Hyers, Istit. Lombardo Accad. Sci. Lett. Rend. A 114 (1980), 235-242.Google Scholar

  • [14] I. Fenyö, On an inequality of P. W. Cholewa, in General Inequalities 5, Internat. Schrifenreiche Number. Math., Vol. 80, Birkhauser, Basel, MA, 1987, 277-280. CrossrefGoogle Scholar

  • [15] Z. Gajda, R. Ger, Subadditive multifunctions and Hyers-Ulam stability, in General Inequalites 5, Internat. Schrifenreiche Number. Math., Vol. 80, Birkhauser, Basel, 1987.Google Scholar

  • [16] P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436.Google Scholar

  • [17] H. Haruki, Th. M. Rassias, New characterizations of some mean values, J. Math. Anal. Appl. 202 (1996), 333-348.Google Scholar

  • [18] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224.CrossrefGoogle Scholar

  • [19] D. H. Hyers, G. Isac, Th. M. Rassias, Stability of Functional equations in Several Variables, Birkhauser, Basel, 1998.Web of ScienceGoogle Scholar

  • [20] S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001.Google Scholar

  • [21] Pl. Kannappan, Quadratic functional equation inner product spaces, Results Math. 27(3-4) (1995), 368-372.CrossrefGoogle Scholar

  • [22] M. Moslehian, Th. M. Rassias, Stability of functional equations in non-Archimedian spaces, Appl. Anal. Discrete Math. 1(2) (2007), 325-334.Google Scholar

  • [23] J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126-130.CrossrefGoogle Scholar

  • [24] J. M. Rassias, On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math. 108 (1984), 445-446.Google Scholar

  • [25] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.CrossrefGoogle Scholar

  • [26] Th. M. Rassias, P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993.Google Scholar

  • [27] Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta. Appl. Math. 62 (2000), 23-130.Google Scholar

  • [28] Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Acedamic Publishers, Dordrecht, Boston, London, 2003.Google Scholar

  • [29] K. Ravi, M. Arunkumar, On an n_dimensional additive functional equation with fixed point alternative, Proceedings of ICMS 2007, Malaysia.Google Scholar

  • [30] K. Ravi, M. Arunkumar, J. M. Rassias, On the Ulam stability for the orthogonally general Euler-Lagrange type functional equation, Internat. J. Math. Sci., Autumn 3(8) (2008), 36-47.Google Scholar

  • [31] K. Ravi, M. Arunkumar, P. Narasimman, Fuzzy stability of an additive functional equation, Internat. J. Math. Sci., Autumn 9(A11) (2011), 88-105.Google Scholar

  • [32] S. M. Ulam, Problems in Modern Mathematics, Science Editions, Wiley, New York, 1964.Google Scholar

About the article

Received: 2011-04-14

Revised: 2012-11-30

Published Online: 2016-08-20

Published in Print: 2016-09-01


Citation Information: Demonstratio Mathematica, Volume 49, Issue 3, Pages 319–330, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.1515/dema-2016-0027.

Export Citation

© by M. Arunkumar. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in